Alert archive / Georgia / River Flood Warnings in 2009
River Flood Warning 227, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Dec 15, 2009, 4:03 PM EST for Sumter County, Georgia. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Dec 15, 2009, 4:03 PM EST (21:03 UTC)
- Expired
- Dec 16, 2009, 1:28 AM EST
- In force
- 9 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
County Sumter County, GA
The radar
The Robins AFB radar (KJGX), 106 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS42 KFFC 152103 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 403 PM EST TUE DEC 15 2009 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING CREEKS IN GEORGIA... LIME CREEK NEAR COBB AFFECTING SUMTER COUNTY TUCSAWHATCHEE CREEK NEAR HAWKINSVILLE AFFECTING PULASKI COUNTY .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. && GAC235-161103- /O.NEW.KFFC.FL.W.0226.091215T2103Z-000000T0000Z/ /TSCG1.1.ER.000000T0000Z.091215T2045Z.000000T0000Z.NO/ 403 PM EST TUE DEC 15 2009 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE TUCSAWHATCHEE CREEK NEAR HAWKINSVILLE. * UNTIL FURTHER NOTICE. * AT 3 PM TUESDAY THE STAGE WAS 12.9 FEET...AND RISING. * FLOOD STAGE IS 11.0 FEET. * THE CREEK WILL REMAIN IN MINOR FLOOD. $$ GAC261-161102- /O.NEW.KFFC.FL.W.0227.091215T2103Z-000000T0000Z/ /LIMG1.1.ER.091215T0646Z.091215T1630Z.000000T0000Z.NO/ 403 PM EST TUE DEC 15 2009 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE LIME CREEK NEAR COBB. * UNTIL FURTHER NOTICE. * AT 3 PM TUESDAY THE STAGE WAS 17.3 FEET...AND FALLING. * FLOOD STAGE IS 16.0 FEET. * THE CREEK WILL REMAIN IN MINOR FLOOD. $$
2 follow-up statements
000 WGUS82 KFFC 160149 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 849 PM EST TUE DEC 15 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... TURKEY CREEK NEAR BYROMVILLE AFFECTING DOOLY COUNTY OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI COUNTIES OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES OCMULGEE RIVER NEAR LUMBER CITY AFFECTING MONTGOMERY...TELFAIR AND WHEELER COUNTIES LIME CREEK NEAR COBB AFFECTING SUMTER COUNTY TUCSAWHATCHEE CREEK NEAR HAWKINSVILLE 4SW AFFECTING PULASKI COUNTY OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND WHEELER COUNTIES .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. && GAC023-235-161549- /O.EXT.KFFC.FL.W.0224.091216T1630Z-000000T0000Z/ /HAWG1.1.ER.091216T1630Z.091219T0000Z.000000T0000Z.NO/ 849 PM EST TUE DEC 15 2009 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR HAWKINSVILLE * FROM WEDNESDAY LATE MORNING UNTIL FURTHER NOTICE. * AT 7PM TUESDAY THE STAGE WAS 19.0 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY LATE MORNING AND CONTINUE TO RISE TO NEAR 22.0 FEET BY FRIDAY EVENING. * AT 20.5 FEET...MINOR FLOODING OF ROADS BEGINS ON THE SOUTHSIDE OF HAWKINSVILLE...ALONG GOOSENECK LANE. WITH THE FLOODING OF GOOSENECK LANE...RESIDENTS ARE CUTOFF FROM REACHING THEIR HOMES. * THIS CREST COMPARES TO A PREVIOUS CREST OF 21.9 FEET ON SEP 28 2009. $$ GAC235-161548- /O.CON.KFFC.FL.W.0226.000000T0000Z-000000T0000Z/ /TSCG1.1.ER.000000T0000Z.091216T0000Z.000000T0000Z.NO/ 849 PM EST TUE DEC 15 2009 THE FLOOD WARNING CONTINUES FOR THE TUCSAWHATCHEE CREEK NEAR HAWKINSVILLE * UNTIL FURTHER NOTICE. * AT 7PM TUESDAY THE STAGE WAS 13.1 FEET...AND RISING. * FLOOD STAGE IS 11.0 FEET. * THE CREEK WILL REMAIN IN MINOR FLOOD. $$ GAC091-271-315-161548- /O.CON.KFFC.FL.W.0207.000000T0000Z-000000T0000Z/ /ABBG1.2.ER.091208T1552Z.091220T0600Z.000000T0000Z.NO/ 849 PM EST TUE DEC 15 2009 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE * UNTIL FURTHER NOTICE. * AT 7PM TUESDAY THE STAGE WAS 13.4 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 15.0 FEET BY EARLY SUNDAY MORNING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. * AT 16.0 FEET...FLOODING OF FARM LANDS...TIMBERLANDS...AND ACCESS ROADS WILL OCCUR. * THIS CREST COMPARES TO A PREVIOUS CREST OF 14.3 FEET ON SEP 30 2009. $$ GAC209-271-309-161548- /O.CON.KFFC.FL.W.0223.000000T0000Z-000000T0000Z/ /LBRG1.1.ER.091215T1530Z.091220T1200Z.000000T0000Z.NO/ 849 PM EST TUE DEC 15 2009 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR LUMBER CITY * UNTIL FURTHER NOTICE. * AT 8PM TUESDAY THE STAGE WAS 15.4 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST TO RISE TO 15.8 FEET BY WEDNESDAY EVENING AND REMAIN STEADY AROUND 15.8 FEET THROUGH SUNDAY. * AT 15.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS. WATER OVERFLOWS INTO THE BROAD SWAMPY FLOOD PLAIN. FARM FIELDS ON RIGHT BANK FLOOD. GENERAL AGRICULTURE AND TIMBER INTEREST AFFECTED BY FLOODING. IN ADDITION...WATER REACHES TOP OF BOAT RAMP NEAR HIGHWAY 341 BRIDGE. * THIS CREST COMPARES TO A PREVIOUS CREST OF 17.9 FEET ON APR 3 2005. $$ GAC093-161548- /O.EXT.KFFC.FL.W.0222.000000T0000Z-091216T1805Z/ /BVLG1.1.ER.091213T2100Z.091215T1500Z.091216T1205Z.NO/ 849 PM EST TUE DEC 15 2009 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE TURKEY CREEK NEAR BYROMVILLE * UNTIL WEDNESDAY AFTERNOON. * AT 7PM TUESDAY THE STAGE WAS 10.8 FEET...AND FALLING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY MORNING. * THIS CREST COMPARES TO A PREVIOUS CREST OF 10.5 FEET ON APR 3 2009. $$ GAC261-161548- /O.CON.KFFC.FL.W.0227.000000T0000Z-000000T0000Z/ /LIMG1.1.ER.091215T0646Z.091215T1630Z.000000T0000Z.NO/ 849 PM EST TUE DEC 15 2009 THE FLOOD WARNING CONTINUES FOR THE LIME CREEK NEAR COBB * UNTIL WEDNESDAY MORNING. * AT 8PM TUESDAY THE STAGE WAS 16.5 FEET...AND FALLING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * THE CREEK WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING. * THIS CREST COMPARES TO A PREVIOUS CREST OF 16.4 FEET ON MAY 22 2003. $$ GAC167-303-319-161548- /O.CON.KFFC.FL.W.0221.000000T0000Z-000000T0000Z/ /OCNG1.1.ER.091213T1309Z.091217T1200Z.000000T0000Z.NO/ 849 PM EST TUE DEC 15 2009 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE * FROM THURSDAY MORNING UNTIL FURTHER NOTICE. * AT 8PM TUESDAY THE STAGE WAS 17.0 FEET...AND STEADY. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST TO REMAIN STEADY AROUND 17.0 FEET THROUGH WEDNESDAY AFTERNOON AND THEN BEGIN FALLING. * AT 19.0 FEET...THE WATER LEVEL BEGINS TO FLOOD THE DIRT PARKING LOT AREA NEAR THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING CONTINUES AND SPREADS FURTHER INTO THE WOODLANDS NEAR THE RIVER. $$ GAC209-283-309-161548- /O.CON.KFFC.FL.W.0225.000000T0000Z-000000T0000Z/ /MTVG1.1.ER.091217T1200Z.091219T0600Z.000000T0000Z.NO/ 849 PM EST TUE DEC 15 2009 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR MOUNT VERNON * FROM THURSDAY MORNING UNTIL FURTHER NOTICE. * AT 8PM TUESDAY THE STAGE WAS 15.8 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE TO RISE TO NEAR 16.3 FEET BY EARLY SATURDAY MORNING. * AT 17.0 FEET...MINOR FLOODING CONTINUES AND EXPANDS INTO THE PASTURE AND WOODLAND ALONG THE OCONEE RIVER. SOME HOMES ON DEAD RIVER ROAD IN THE SOUTH END OF MONTGOMERY COUNTY BECOME SURROUNDED BY WATER. DEAD RIVER ROAD BEGINS TO HAVE SOME WATER ON THE ROAD. * THIS CREST COMPARES TO A PREVIOUS CREST OF 18.6 FEET ON MAR 27 2003. $$
000 WGUS82 KFFC 160628 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 128 AM EST WED DEC 16 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... LIME CREEK NEAR COBB AFFECTING SUMTER COUNTY && GAC261-160658- /O.CAN.KFFC.FL.W.0227.000000T0000Z-091216T0628Z/ /LIMG1.1.ER.091215T0646Z.091215T1630Z.091216T0400Z.NO/ 128 AM EST WED DEC 16 2009 THE FLOOD WARNING IS CANCELLED FOR THE LIME CREEK NEAR COBB * AT 1AM WEDNESDAY THE STAGE WAS 15.7 FEET...AND FALLING. * FLOOD STAGE IS 16.0 FEET. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 15, 3:02 PM EST, 1 hour 1 minute earlier.
Area forecast discussion, Dec 15, 3:02 PM EST, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 302 PM EST TUE DEC 15 2009 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... THE COLD FRONT CONTINUES TO PUSH ACROSS THE STATE THIS AFTERNOON...ALLOWING A DRIER AIR MASS TO USHER IN FROM NORTHWEST TO SOUTHEAST...WITH SOME CLEARING TO OCCUR AFTER 03Z. THE COOLER AND DRIER AIR MASS WILL HOLD THROUGH THURSDAY...AS THE NEXT STORM SYSTEM MOVING ACROSS THE GULF TO START SPREADING MOISTURE INTO THE AREA THURSDAY NIGHT INTO FRIDAY. .LONG TERM /FRIDAY THROUGH TUESDAY/... THE LOW FROM THE GULF MOVES ACROSS FLORIDA INTO THE ATLANTIC...ALLOWING THE PRECIP TO GRADUALLY END FROM THE NORTHWEST TO THE SOUTHEAST. HOWEVER...AS THE LOW MOVES TO THE NORTHEAST...ANOTHER LOW DEVELOPS OVER THE OHIO RIVER VALLEY TO PROVIDE SOME WRAP AROUND MOISTURE AND COLDER AIR...THAT COULD PROVIDE A MIX OF WINTRY WEATHER AND RAIN ON SATURDAY IN THE NORTHERN MOUNTAINS...IF THE GFS HOLDS OUT...THOUGH MUCH UNCERTAINTY AT THIS TIME. THIS IS WHERE THE GFS AND ECMWF DIFFER SIGNIFICANTLY. AFTER THIS SYSTEM LIFTS OUT...HIGH PRESSURE TO BUILD IN FROM THE WEST TO KEEP DRY CONDITIONS FOR THE REMAINDER OF THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 39 58 31 57 35 / 0 0 5 5 20 ATLANTA 39 57 33 55 38 / 0 0 5 5 20 BLAIRSVILLE 35 53 26 51 31 / 0 0 0 5 10 CARTERSVILLE 37 53 26 56 31 / 0 0 5 5 20 COLUMBUS 44 61 35 58 42 / 20 0 5 10 30 GAINESVILLE 36 56 31 54 35 / 0 0 5 5 10 MACON 45 61 32 59 39 / 20 0 5 10 30 ROME 36 53 27 57 32 / 0 0 0 5 20 PEACHTREE CITY 38 57 27 56 32 / 5 0 5 10 20 VIDALIA 49 58 32 57 39 / 30 5 0 10 30 && .FFC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH UNTIL 7 PM EST THIS EVENING FOR THE FOLLOWING ZONES: BLECKLEY...CHATTAHOOCHEE...CRISP...DODGE...DOOLY...EMANUEL... HOUSTON...JOHNSON...LAURENS...MACON...MARION...MONTGOMERY... MUSCOGEE...PULASKI...SCHLEY...STEWART...SUMTER...TELFAIR... TOOMBS...TREUTLEN...WEBSTER...WHEELER...WILCOX. && 37
Hazardous weather outlook, Dec 15, 6:00 AM EST, 10 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 600 AM EST TUE DEC 15 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-161100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 600 AM EST TUE DEC 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS AND HEAVY RAIN POSSIBLE ACROSS MUCH OF CENTRAL GEORGIA TODAY. .SYNOPSIS... A COLD FRONT HAD PUSHED INTO THE NORTHWEST CORNER OF GEORGIA THIS MORNING. ABUNDANT MOISTURE WAS BEING TRANSPORTED NORTHWARD ACROSS THE REMAINDER OF GEORGIA AHEAD OF THE FRONT. THE FRONT WILL MOVE ACROSS GEORGIA TODAY WITH HIGH PRESSURE BUILDING IN TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM THE THUNDERSTORMS WILL BE CLOUD TO GROUND LIGHTNING...AND ALONG AND SOUTH OF A LINE FROM COLUMBUS TO MACON. HEAVY RAIN IS POSSIBLE OVER PORTIONS OF CENTRAL GEORGIA TODAY. FOR MORE INFORMATION ON THE HEAVY RAIN...SEE THE LATEST FLOOD WATCH STATEMENT. .DISCUSSION... A STRONG COLD FRONT WILL PUSH INTO CENTRAL GEORGIA BY THIS AFTERNOON. STRONG UPPER LEVEL WINDS AHEAD OF THE FRONT COULD SUPPORT ISOLATED THUNDERSTORMS OVER PORTIONS OF CENTRAL GEORGIA THROUGH THIS AFTERNOON. THE MOST FAVORED AREA FOR THUNDER WOULD BE COLUMBUS TO MACON AND SOUTH. INSTABILITY SHOULD BE LIMITED AND ANY THUNDERSTORMS THAT DEVELOP SHOULD REMAIN BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Local storm report, Dec 15, 3:33 PM EST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
333 PM EST TUE DEC 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG AMERICUS 32.07N 84.23W
12/14/2009 SUMTER GA LAW ENFORCEMENT
TREE DOWN ON A HOUSE ON OGLETHORPE STREET WITH PEOPLE
TRAPPED INSIDE. SEVERAL REPORTS OF FUNNEL CLOUDS.
0900 PM FLASH FLOOD 2 SE CORDELE 31.94N 83.75W
12/14/2009 CRISP GA EMERGENCY MNGR
FLOODING OF CEDAR CREEK CAUSED CEDAR LAKE TO OVERFLOW AND
THREATEN SEVERAL HOMES IN THE CEDAR LAKE SUBDIVISION. THE
WATER LEVEL ROSE UP INTO CRAWL SPACES OF THE HOMES AND
COVERED THE RESIDENTIAL ROADS.
1130 PM FLASH FLOOD 3 W AMERICUS 32.07N 84.28W
12/14/2009 SUMTER GA EMERGENCY MNGR
FLOODING ON WOLF CREEK WAS CAUSING OVERTOPPING OF THE
MCMATH MILL POND DAM. WATER WAS FLOWING OVER MCMATH MILL
ROAD AND IT WAS CLOSED.
1130 PM FLASH FLOOD 2 SE AMERICUS 32.05N 84.21W
12/14/2009 SUMTER GA EMERGENCY MNGR
FLOODING ON MILL CREEK WAS CAUSING OVERTOPPING OF MURPHY
MILL DAM. THE WATER WAS OVERFLOWING MURPHY MILL ROAD AND
TWO PEOPLE WERE RESCUED FROM THEIR CAR BY EMERGENCY
OFFICIALS.
1130 PM FLASH FLOOD 2 NW AMERICUS 32.09N 84.26W
12/14/2009 SUMTER GA EMERGENCY MNGR
FLOODING ON PARKERS MILL CREEK WAS CAUSING OVERTOPPING OF
LAKE COLLINS DAM. WATER WAS FLOWING OVER PORTIONS OF U.S.
HIGHWAY 19...RAWLEY ROAD AND MORRIS DRIVE NEAR THE LAKE.
0500 AM FLOOD 4 N VIENNA 32.15N 83.80W
12/15/2009 DOOLY GA EMERGENCY MNGR
ROBERSON ROAD CLOSED DUE TO SIGNIFICANT EROSION DAMAGE.
SEVERAL OTHER ROADS CLOSED DUE TO HIGH WATER IN CENTRAL
AND WEST DOOLY COUNTY.
&&
KFRANTZThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 7:24 PM EST | Areal Flood Warning | FFC | Bleckley, Dodge, Emanuel, Johnson, Laurens, Montgomery and 6 more | 23 hr |
| Dec 14, 8:14 PM EST | Flash Flood Warning | FFC | Crisp | 6 hr |
| Dec 14, 10:13 PM EST | River Flood Warning | FFC | Montgomery, Telfair, Wheeler | 16 days |
| Dec 15, 1:09 AM EST | Flash Flood Warning | FFC | Sumter | 6 hr |
| Dec 15, 1:40 AM EST | River Flood Warning | FFC | Bleckley, Pulaski | 11 days |
| Dec 15, 1:40 AM EST | River Flood Warning | FFC | Montgomery, Treutlen, Wheeler | 20 days |
| Dec 15, 7:24 AM EST | Flash Flood Warning | FFC | Sumter | 3 hr |
| Dec 15, 4:03 PM EST | River Flood Warning | FFC | Pulaski | 35 hr |
Nearby
River Flood Warnings in Georgia, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.